# SDR AALA20180920007

- Difficulty date: September 19, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 14,402 hours, 4,225 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD CARGO DOOR INDICATED OPEN DURING CLIMBOUT. MAINTENANCE ACCOMPLISHED RESISTANCE CHECK OF PROXIMITY SENSOR 30WV, MEASURED THE CLEARANCE BETWEEN TARGET AND SENSOR, AND MEASURED WITHIN RANGE. MAINTENANCE ALSO CLEANED PROXIMITY SENSOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER TASK 32-31-00-810-832-A AND TASK 52-31-21-400-009-A AND TASK 52-31-00-810-801-A.
